# SDR ASMF200501003

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737
- Aircraft serial: 30283
- Aircraft time: 8,431 hours, 5,912 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF "AUTO FAIL" LIGHT TURNED ON. BITE IN PRESSURIZATION CONTROLLER NR 2 WAS PERFORMED AND FAIL CONTINUE. DURING MAINTENANCE REVISION, CIRCUIT BREAKER P6-4 F3 WAS DETECTED ACTIVATED, CIRCUIT BREAKER WAS RESEATED AND LIGHT TURNED OFF, SYSTEM WAS TESTED IAW MM 21-31-00, ALL CORRECT.
